# SDR ASAA2020122533766

- Difficulty date: December 25, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,937 hours, 14,497 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING J9 HARNESS CHANGE, FOUND BRACKET THAT HOLDS J9 TO 3 O'CLOCK STRUT LOOSE UNDER RIVETS.  GROUNDED-YES.  REMOVED AND REPLACED BRACKET AND FASTENERS, BRACKET IS SECURE IN PLACE, REF B737-800 SRM 51-40-02.  NO OTHER DEFECTS NOTED.
